C-2 Elastic Curves in Euclidean 3-Space


Turhan T. , TUKEL G. O. , Yucesan A.

INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS & STATISTICS, vol.57, no.2, pp.110-114, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 57 Issue: 2
  • Publication Date: 2018
  • Title of Journal : INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS & STATISTICS
  • Page Numbers: pp.110-114

Abstract

In this work, we derive the Euler-Lagrange equation for C-2 elastic curves in Euclidean 3-space. Then, we obtain a special solution by means of this characterization. Finally we give an example.